# SDR 20051129

- Difficulty date: November 29, 2005
- Submitted: November 29, 2005
- Operation: General aviation
- Aircraft: N641LW
- Make and model: Helio H-295
- Aircraft serial: 1265
- System (JASC): 5711 · Wing Spar
- Part: Tube
- Part number: 295030401
- Part serial: 1265
- Condition: Cracked
- Location: Wing Spar
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SPAR CARRY THRU P/N 295-030-401 IS CRACKED ON LT VERTICAL TUBE, TOP, FRONT SIDE.
